Delvos, F. J.
Splines and pseudo-inverses
ESAIM: Mathematical Modelling and Numerical Analysis - Modélisation Mathématique et Analyse Numérique, Tome 12 (1978) no. 4 , p. 313-324
Zbl 0393.65022 | MR 519015 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=M2AN_1978__12_4_313_0

Bibliographie

1. J. M. Berezanskij, Expansions in Eigenfunctions of SelfadjointOperator, ,Amer Math. Soc, Providence, R. I., 1968. Zbl 0157.16601

2. F. J. Delvos and H. Posdorf, On Optimal Tensor Product Approximation, J. Approximation Theory, Vol. 18, 1976,pp.99-107. MR 438012 | Zbl 0442.41002

3. F. J. Delvos and K. H. Schlosser, Das Tensorprodukt-Schema von Spline Systemen in Spline-Funktionen K. Böhmer, G. Meinardus, W. Schempp, Mannheim, Wien-Ziirich, Bibliographisches Institut, 1974. MR 412679 | Zbl 0295.41009

4. C. A. Desoer and B. H. Whalen, A note on Pseudo-inverses, J. Soc. Industr. Math,,Vol. 11, 1963, pp.442-447. MR 156199 | Zbl 0123.09603

5. T. N. E. Greville, Note on Fitting Functions ofSeveral Variables, J. Soc. Industr.Appl. Math., Vol. 9, 1961, pp. 109-115. MR 129112 | Zbl 0168.14902

6. F. J. Hall, Generalized Inverses of a Bordered Matrix of Operators, S.I.A.M .J. Appl. Math., Vol. 29, 1975 , pp. 152-163. MR 372643 | Zbl 0324.47007

7. W. Haussmann, On Multivariate Spline Systems, . Approximation Theory, Vol.11, 1974, pp.285-305. MR 358153 | Zbl 0292.41009

8. W. Haussmann and H. J. Münch, On the Construction of Multivariate Spline Systems in Approximation Theory, G. G. Lorentz, New York, London, Academic Press, 1973, pp.337-378. MR 333529 | Zbl 0334.41005

9. P. L. Laurent , Approximation et optimisation, Paris, Hermann, 1972. MR 467080 | Zbl 0238.90058

10. N. Minamide and K. Nakamura, A Restricted Pseudo-Inverse and its Application to Constrained minima, S.I.A.M. J. Appl. Math., Vol. 19, 1970 ,pp 167-177. MR 268692 | Zbl 0299.15003

11. W. Petryshyn, On Generalized Inverses and on the Uniform Convergence of (I-ßK)n with Application to Itérative Methods, J. Math. Anal, and Appl., Vol.18, 1967 pp. 417-439. MR 208381 | Zbl 0189.47502

12. A. Sard, Optimal Approximation, J. Funct. Anal., Vol. 1, 1967, pp. 222-244. MR 219967 | Zbl 0158.13601